# SDR ASAA2015041111289

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,545 hours, 8,754 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QTY INDICATOR INOPERATIVE, NR 1 TANK.  ACFT GROUNDED.  OPS CKD FQI ON RE-FUEL  ALL OPS NML 28-40-00.
